# SDR UIEA2017092501830

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON RT SIDE,  ABOVE CORE COWL CENTER HINGE, THE ACCESS DOOR CUTOUT INNER SKIN IS GOUGED.  ACCOMPLISHED BLEND OUT AT NR 1 ENGINE PYLON NACELLE STRUT SKIN INNER SURFACE IAW EA 767-5451-28-A6972.
